# SDR 05FDEA00812

- Difficulty date: April 4, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON HORIZONTAL STABILIZER LEFT HAND UPPER FORWARD SKIN PLANK NR 14L BARREL NUT BORE FOUND EXCEEDED LIMITS.  REMOVED AND REPLACED IAW SRM 51-33-01, VOL II.
